Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 15, Number 3

All articles in this issue are freely accessible.

The torsion of a hollow square
J. L. Synge and W. F. Cahill.
Quart. Appl. Math. 15 (1957), 217-224
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 89586
Removal of ill-conditioning for matrices
Kurt Eisemann.
Quart. Appl. Math. 15 (1957), 225-230
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 90112
Two dimensional compressible shear flow in a channel
James D. Murray.
Quart. Appl. Math. 15 (1957), 231-236
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 98541
Intrinsic form of the characteristic relations in the steady supersonic flow of a compressible fluid
N. Coburn.
Quart. Appl. Math. 15 (1957), 237-248
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 91711
Waves produced by a pulsating source travelling beneath a free surface
H. S. Tan.
Quart. Appl. Math. 15 (1957), 249-255
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 89643
On non-existence of rectilinear motion in plastic solids and non-Newtonian fluids
D. E. Stone.
Quart. Appl. Math. 15 (1957), 257-262
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 90337
Energy dissipation and linear stability
Aurel Wintner.
Quart. Appl. Math. 15 (1957), 263-268
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 89959
Bounds on minimum weight design
D. C. Drucker and R. T. Shield.
Quart. Appl. Math. 15 (1957), 269-281
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 90269
On the analytic functions of order $n$ (application to the plane elasticity)
Saffet Süray.
Quart. Appl. Math. 15 (1957), 283-290
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 89253
The reflection coefficient of a surface of Rayleigh distributed impedance
H. S. Heaps.
Quart. Appl. Math. 15 (1957), 291-297
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 90162
One-dimensional diffusion with the diffusion coefficient a linear function of concentration: reduction to an equation of the first order
D. H. Parsons.
Quart. Appl. Math. 15 (1957), 298-303
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 91113
An elementary solution of two stress concentration problems in the neighborhood of a hole
W. T. Koiter.
Quart. Appl. Math. 15 (1957), 303-308
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 90998
The anisotropic tensors
G. F. Smith and R. S. Rivlin.
Quart. Appl. Math. 15 (1957), 308-314
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 101883
On a principle of reciprocity between high- and low-frequency problems concerning linear differential equations of second order
Aurel Wintner.
Quart. Appl. Math. 15 (1957), 314-317
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 90707
On the rotation of an incompressible continuous medium in plane motion
Walter Noll.
Quart. Appl. Math. 15 (1957), 317-319
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 91685

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website